# SDR AALA20170720004

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug MD 83
- Aircraft serial: 53563
- Aircraft time: 56,440 hours, 27,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S2932222
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  THREE WORN AREAS ON FLOORBOARD SUPPORT AT THE ATTACH POINTS, FUSELAGE STATION 180 BETWEEN LBL20 AND LBL40.  REMOVED AND REPLACED SUPPORT PER AARD 51-00-05-1, DRAWING 9936534, AND DRAWING 53563.
